Translator Disclaimer
July 2018 Complex interpolation of predual spaces of general local Morrey-type spaces
Denny Ivanal Hakim
Banach J. Math. Anal. 12(3): 541-571 (July 2018). DOI: 10.1215/17358787-2017-0043

Abstract

In this article, we investigate the complex interpolation of predual spaces of general local Morrey-type spaces. By showing that these spaces are equal to the associate space of general local Morrey-type spaces, we prove that predual spaces of general local Morrey-type spaces behave well under the first complex interpolation.

Citation

Download Citation

Denny Ivanal Hakim. "Complex interpolation of predual spaces of general local Morrey-type spaces." Banach J. Math. Anal. 12 (3) 541 - 571, July 2018. https://doi.org/10.1215/17358787-2017-0043

Information

Received: 13 March 2017; Accepted: 27 April 2017; Published: July 2018
First available in Project Euclid: 30 January 2018

zbMATH: 06946070
MathSciNet: MR3824740
Digital Object Identifier: 10.1215/17358787-2017-0043

Subjects:
Primary: 46B70
Secondary: 42B35, 46E30, 46M35

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2018
Back to Top